# SDR AALA2019010879021

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 17,893 hours, 7,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release System
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FAILED A LATCH RELEASE PULL CHECK IAW MCM 25-94-11  3. A, 5.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE SLIDE RELEASE ASSEMBLY IAW MM 25-66-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
